×

Found 131 Documents (Results 1–100)

100
MathJax

Order of tangency between manifolds. (English) Zbl 1451.14014

Hu, Jianxun (ed.) et al., Schubert calculus and its applications in combinatorics and representation theory. Selected papers presented at the “International Festival in Schubert Calculus”, Guangzhou, China, November 6–10, 2017. Singapore: Springer. Springer Proc. Math. Stat. 332, 27-42 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Łojasiewicz exponent of overdetermined semialgebraic mappings. (English) Zbl 1386.14200

Krasiński, Tadeusz (ed.) et al., Analytic and algebraic geometry. 2. Dedicated to the memory of Arkadiusz Płoski, Kamil Rusek and Krzysztof Kurdyka on the occasion of their 70th and 60th birthdays. Łódź: Łódź University Press (ISBN 978-83-8088-922-4/hbk; 978-83-8088-923-1/ebook). 179-188 (2017).
MSC:  14P20 14P10 32C07
PDF BibTeX XML Cite
Full Text: DOI

The Łojasiewicz exponent via the valuative Hamburger-Noether process. (English) Zbl 1396.14008

Krasiński, Tadeusz (ed.) et al., Analytic and algebraic geometry. 2. Dedicated to the memory of Arkadiusz Płoski, Kamil Rusek and Krzysztof Kurdyka on the occasion of their 70th and 60th birthdays. Łódź: Łódź University Press (ISBN 978-83-8088-922-4/hbk; 978-83-8088-923-1/ebook). 51-65 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On \(\mathcal C^0\)-sufficiency of jets. (English) Zbl 1325.14012

Krasiński, Tadeusz (ed.) et al., Analytic and algebraic geometry. Dedicated to the memory of Stanisław Łojasiewicz. Lodz: University of Lodz, Faculty of Mathematics and Computer Science (ISBN 978-83-7969-017-6/hbk). 95-113 (2013).
MSC:  14B05 58A20
PDF BibTeX XML Cite

Singularities of type \(A_k\) on plane curves of a chosen degree. (English. Russian original) Zbl 0980.32008

Funct. Anal. Appl. 34, No. 3, 214-215 (2000); translation from Funkts. Anal. Prilozh. 34, No. 3, 69-70 (2000).
Reviewer: Z.Hajto (Kraków)
MSC:  32S05 14B05 14P05
PDF BibTeX XML Cite
Full Text: DOI

Newton polygon relative to an arc. (English) Zbl 0937.14038

Bruce, J. W. (ed.) et al., Real and complex singularities. Proceedings of the 5th workshop, São Carlos, Brazil, July 27-31, 1998. Boca Raton, FL: Chapman & Hall/CRC. Chapman Hall/CRC Res. Notes Math. 412, 76-93 (2000).
MSC:  14M25 14H20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software